A class of decompositions of the variance covariance matrix of a generalized error components model

T.J. Wansbeek, A.J. Kapteyn

Research output: Contribution to journalArticleProfessional

13 Downloads (Pure)
Original languageEnglish
Pages (from-to)713-724
JournalEconometrica
Volume50
Publication statusPublished - 1982
Externally publishedYes

Cite this

@article{60202aa07af748b1ab263fd00a9b75a5,
title = "A class of decompositions of the variance covariance matrix of a generalized error components model",
author = "T.J. Wansbeek and A.J. Kapteyn",
year = "1982",
language = "English",
volume = "50",
pages = "713--724",
journal = "Econometrica",
issn = "0012-9682",
publisher = "Wiley-Blackwell",

}

A class of decompositions of the variance covariance matrix of a generalized error components model. / Wansbeek, T.J.; Kapteyn, A.J.

In: Econometrica, Vol. 50, 1982, p. 713-724.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A class of decompositions of the variance covariance matrix of a generalized error components model

AU - Wansbeek, T.J.

AU - Kapteyn, A.J.

PY - 1982

Y1 - 1982

M3 - Article

VL - 50

SP - 713

EP - 724

JO - Econometrica

JF - Econometrica

SN - 0012-9682

ER -